This Pfizer COVID vaccine booster has kicked my ass for the past two days. I developed a headache that continued to worsen from the time I got the shot. I had hoped all I’d have was a bad headache, but roughly 24 hours after I received my booster shot, I developed body aches, joint pain, fatigue, chills, and a fever. The fever only lasted a few hours, but I was miserable Monday afternoon. The side effects lasted for roughly 24 hours and then began to subside, all except the headache. I still had the headache when I went to bed last night, although it could have had as much to do with the nor’easter over the Northeast as the booster shot.
When I had my first dose of the Pfizer vaccine, I only had a sore arm. With the second dose, I had pretty bad body aches that lasted roughly 24 hours. This booster was a doozy. I say all of this because I’ve been out of commission and out of work for the past two days. Also, this was my experience and does not represent what most people seem to be experiencing. My friend Susan had no effects at all. Her arm wasn’t even sore. My arm has been sore and there is a dime sized bruise around the injection site (when I received the shot I barely felt it). I was also told by one of my healthcare providers that she had not heard of anyone having an adverse reaction to the booster shot. I only know of one person who’s had a reaction besides me.
If you’re eligible, I’d say to please get your booster. If you have not received a vaccine at all, please do so. We need this pandemic to end, and it will only end if we all get vaccinated.